MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012534-100
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920); Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified lesion in the superficial femoral artery (sfa).Access to the lesion was gained through a 6 fr sheath and a 6.0x100mm absolute pro self-expanding stent (ses) was successfully implanted with no noted issues.At this point, a 6.0x100mm absolute pro ses was advanced to the lesion over a.035 supra core guidewire through resistance with the anatomy; however during deployment the thumbwheel was noted to jam and the stent could only be partially deployed.Following this the physician decided, against the sales representative degression, to disassemble the handle and manually deploy the stent.Therefore the ses was left in the anatomy fully deployed and partially elongated in the sfa.There were no remedial actions performed and the procedure was completed.There were no adverse patient sequela nor clinical delay.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.Interaction with the moderately calcified anatomy resulted in the reported difficult to advance.As there was no damage noted to the device during the inspection prior to use, it is possible that the interaction with the moderately calcified anatomy prevented the shaft lumens from moving freely; thus resulting in the reported/noted mechanical jam and the reported/noted activation/deployment failure; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported mechanical jam and the reported activation failure cannot be determined.Manipulation of the compromised device by disassembling the handle and manually deploying the stent ultimately resulted in the reported stretched stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23295817
Report Number2024168-2025-11117
Device Sequence Number4889607
Product Code NIO
UDI-Device Identifier08717648176012
UDI-Public(01)08717648176012(17)271130(10)4121861
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012534-100
Device Catalogue Number1012534-100
Device Lot Number4121861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: .035" SUPRACORE; SHEATH: 6FR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown